MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+21.00 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? no.Device return has been requested by the distributor, but the device has not yet been received by the manufacturer.Once the device is returned, the manufacturer will conduct a product investigation.After the device is returned, and the manufacturer completes the product investigation, these codes will be provided in a follow-up report to fda.
 
Event or Problem Description
It was reported that the haptic broke off upon insertion and the incision was enlarged to remove the lens intraoperatively.The lens was replaced with the same type and diopter lens.No sutures were required.Patient prognosis is good, although it was noted that there may be more than the usual swelling post-surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report #1 is being submitted to fda for the following reasons: corrected information: device evaluated? corrected to yes additional information not available/included in the initial report - risk analysis conducted on the product line and failure code, as noted below: a review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of the product evaluation.This event can now be considered closed.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key7835453
Report Number3006723646-2018-00019
Device Sequence Number16639399
Product Code HQL
UDI-Device Identifier04547480480800
UDI-Public04547480480800
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberISERT 250 (+21.00 D)
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;